ITEM METADATA RECORD
Title: Weak asymptotic representations for quantiles of the product-limit estimator
Authors: Gijbels, Irène ×
Veraverbeke, N #
Issue Date: 1988
Publisher: Elsevier science bv
Series Title: Journal of statistical planning and inference vol:18 issue:2 pages:151-160
URI: 
ISSN: 0378-3758
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science